# SDR CA001129017

- Difficulty date: November 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 601R7528661
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW RECEIVED HYD 1 LOW PRESSURE INDICATION, CHECKED QUANTITY AND FOUND IT TO BE ZERO. CREW FOLLOWED QRH PROCEDURES AND DIVERTED. ON SITE MECHANIC VERIFIED FLUID COVERING AFT EQUIPMENT BAY. CHAFE FOUND TO BE IN TUBE ASSY 601R7528661. REPAIR SECTION PERMASWAGED IN PLACE AND TUBE FAIR LEAD REPLACED. EDP NR 1 REPLACED.
